MathSciNet Relay Station
MathSciNet bibliographic data
MR2216881 (2007b:35159) 35K50 (34C11 35B40 35K60 80A22)
Grasselli, Maurizio; Petzeltová, Hana; Schimperna, Giulio Long time behavior of solutions to the Caginalp system with singular potential. Z. Anal. Anwend. 25 (2006), no. 1, 51–72.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement